MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE CHANNEL-OPENING CLEANING BRUSH

AOMORI OLYMPUS CO., LTD. SINGLE USE CHANNEL-OPENING CLEANING BRUSH
Model Number MAJ-1339
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device tested positive for an unexpected contamination.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
Correction is being made to previously submitted g3 - date received by manufacturer, which was not late.The correct date was 18-mar-2025.
 
Event or Problem Description
No new information reported from the customer.
 
Event or Problem Description
The customer later clarified that the previously reported allegation was made in error.
 
Additional Manufacturer Narrative
This report was sent in error; the customer later clarified that the previously reported allegation was made in error.No new reportable findings have been identified and no emdr is required at this time.If additional information becomes available, then it will be re-assessed for reportability and to determine if an emdr sr is required.

Brand Name
SINGLE USE CHANNEL-OPENING CLEANING BRUSH
Common Device Name
CLEANING BRUSH
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20904390
Report Number9614641-2024-20074
Device Sequence Number9180979
Product Code MNL
UDI-Device Identifier04953170297458
UDI-Public04953170297458
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1339
Device Lot NumberV2309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer02/10/2025
03/19/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date03/19/2025
03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown